BibTeX record journals/tcs/Duboc86

download as .bib file

@article{DBLP:journals/tcs/Duboc86,
  author    = {Christine Duboc},
  title     = {On Some Equations in Free Partially Commutative Monoids},
  journal   = {Theor. Comput. Sci.},
  volume    = {46},
  number    = {3},
  pages     = {159--174},
  year      = {1986},
  url       = {https://doi.org/10.1016/0304-3975(86)90028-9},
  doi       = {10.1016/0304-3975(86)90028-9},
  timestamp = {Wed, 17 Feb 2021 22:00:04 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Duboc86.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics